I have read a few support groups and finally thought my feelings my be from ambien. I was told I had Polycythemia vera and could itch because of a high platelets. My count has come down but I still get these same sensations. This has been going on for about 2 years.Some days it is worse than others.
Ambien would not cause the itching or skin crawling sensations unless you stopped taking it abruptly or you had an allergic reaction to it, but you would have had that at the start of taking ambien. I suggest you contact your Dr as you still may be having effects from the polycythemia, which causes the itching as you know. Have you taken other medication for itching such as benadryl or the selective serotonin reuptake inhibitors (SSRIs) such as Paxil or Prozac? They may be helpful in relieving itching and other sensations.
I hope you find a solution for your itching soon as those sensations are so uncomfortable even disturbing sleep. Good luck,
I have developed a solution for itching legs that works very well for me. When I shower, I always finish with extremely hot water streamed onto my legs (I know, Doctors tell you cool water). Being careful not to scald my legs, but hot enough to turn my legs light pink to pink, I leave the shower with my legs radiating heat. My research shows that when heated to pink, my body is fooled into thinking that it has been burned and it releases natural antihistamines to combat the pain of the burn. The natural antihistamine release eliminates the itch. Hope it works for you and others that read this.
Caution: Hot, but not too hot--- I have a flexible shower head/hose that allows me to quickly splash the leg and then move away. Eric
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking hydroxyurea can cause nail discoloration(black spot) and hair loss? I ws diagnosed of having?
Posted 30 May 2012 • 2 answers
Posted 21 Sep 2013 • 2 answers
Posted 4 Apr 2014 • 3 answers
Posted 6 Apr 2016 • 0 answers
Posted 29 Jun 2016 • 0 answers